Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have whitish discharge during bowel movement and after walking. Taking fibre for constipation. Advice?

HI Doctor,
I have this whitetish (cud it be mucus) discharge every time i go to the loo to clear my bowel. after going to the loo, esp. when i walk for a short distance, this musuc comes out around my anal area. If you ask me whether i hv constipation, my answer will be "yes". I hv constipation since young. I have to take fibres to come out poo. I am 59 years old. Please help
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thank you for your query.

mucous is produced by the mucus membrane of the large intestine.

the causes for its passage are-
1.IBS-Irritable Bowel Syndrome.
2.Ulcerative colitis
3.crohn's disease
4.bacterial infections.

since you are saying that you have constipation since long time,your symptoms fall under IBS.yours is the constipation dependent type.

treatment includes diet modification,high soluble fibre diet,exercise,medication such as laxatives,TCA's etc.

thank you,
wishing you good health
Answered: Mon, 22 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor